MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SOMATOM GO.OPEN PRO; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHINEERS AG SOMATOM GO.OPEN PRO; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11061670
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the somatom go.Open pro ct system with a tabletop used for radiation therapy planning.The customer reported that the rtp tabletop shows a noticeable downward deflection when loaded with a patient.No patient harm has been reported in association with this event.Siemens has requested additional information to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, the root cause has not yet been determined.A supplement report will be filed if additional information becomes available.

Brand Name
SOMATOM GO.OPEN PRO
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key24909635
Report Number3004977335-2026-00065
Device Sequence Number9132067
Product Code JAK
UDI-Device Identifier04056869249247
UDI-Public(01)04056869249247
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K250822
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11061670
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown